Browse Title Index


 
Issue Title
 
Vol 3, No 3 (2004) Description of the center of certain quotients of the Temperley-Lieb algebra of type \(\widetilde{A}_N\) Abstract   PDF
Masha Vlasenko
 
Vol 23, No 1 (2017) Dg algebras with enough idempotents, their dg modules and their derived categories Abstract   PDF
Manuel Saorín
 
Vol 10, No 1 (2010) Diagonal direct limits of finite symmetric and alternating groups Abstract   PDF
Y. V. Lavrenyuk, V. V. Nekrashevych, V. I. Sushchansky
 
Vol 32, No 1 (2021) Diagonal torsion matrices associated with modular data Abstract   PDF
G. Singh
 
Vol 12, No 1 (2011) Diagonalizability theorem for matrices over certain domains Abstract   PDF
Bogdan Zabavsky, Olga Domsha
 
Vol 4, No 1 (2005) Diagonalizability theorems for matrices over rings with finite stable range Abstract   PDF
Bogdan Zabavsky
 
Vol 24, No 2 (2017) Dickson's theorem for Bol loops Abstract   PDF
Yuri Movsisyan
 
Vol 16, No 2 (2013) Differential graded categories associated with the critical semi-definite quadratic forms Abstract   PDF
Olena Gnatiuk, Natalia Golovaschuk
 
Vol 3, No 2 (2004) Differentially trivial and rigid right semi-artinian rings Abstract   PDF
O. D. Artemovych
 
Vol 3, No 3 (2004) Dimensions of finite type for representations of partially ordered sets Abstract   PDF
Yuriy A. Drozd, Eugene A. Kubichka
 
Vol 2, No 1 (2003) Direct decompositions of artinian modules related to formations of groups Abstract   PDF
Leonid A. Kurdachenko, Javier Otal
 
Vol 6, No 4 (2007) Discrete limit theorems for Estermann zeta-functions. I Abstract   PDF
Antanas Laurincikas, Renata Macaitiene
 
Vol 7, No 3 (2008) Discrete limit theorems for Estermann zeta-functions. II Abstract   PDF
Antanas Laurincikas, Renata Macaitiene
 
Vol 6, No 3 (2007) Distribution of arithmetical functions on some subsets of integers Abstract   PDF
Imre Katai
 
Vol 14, No 2 (2012) Domination on the vertices of labeled graphs Abstract   PDF
Igor Grunsky, Irina Mikhaylova, Sergey Sapunov
 
Vol 28, No 2 (2019) Domination polynomial of clique cover product of graphs Abstract   PDF
Somayeh Jahari, Saeid Alikhani
 
Vol 2, No 4 (2003) Dynamics of finite groups acting on the boundary of homogenous rooted tree Abstract   PDF
Zbigniew Szaszkowski
 
Vol 18, No 1 (2014) Effective ring Abstract   PDF
B. V. Zabavsky, B. M. Kuznitska
 
Vol 20, No 1 (2015): A special issue Efim Zelmanov Abstract   PDF
ADM Editorial Board
 
Vol 29, No 2 (2020) Elementary reduction of matrices over rings of almost stable range 1 Abstract   PDF
B. Zabavsky, A. Romaniv, T. Kysil
 
Vol 24, No 2 (2017) Embeddings of (proper) power graphs of finite groups Abstract   PDF
A. Doostabadi, M. Farrokhi D. G.
 
Vol 7, No 2 (2008) Emmanuil Moiseevich Zhmud’ (1918-2007) Abstract   PDF
S. Favorov, B. Novikov, A. Vyshnevetskiy, G. Zholtkevich
 
Vol 26, No 2 (2018) Endomorphisms of Cayley digraphs of rectangular groups Abstract   PDF
Srichan Arworn, Boyko Gyurov, Nuttawoot Nupo, Sayan Panma
 
Vol 30, No 2 (2020) Endomorphisms of Clifford semigroups with injective structure homomorphisms Abstract   PDF
S. Worawiset, J. Koppitz
 
Vol 30, No 2 (2020) Energy of Smith graphs Abstract   PDF
P. Sharma, R. Naresh, U. Sharma
 
176 - 200 of 837 Items << < 3 4 5 6 7 8 9 10 11 12 > >>